# SDR SWAA2022032359528

- Difficulty date: October 31, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 40,914 hours, 24,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT CORNER SCUFF PLATE CRACKED / REPAIRED BY WELDING AFT CARGO COMP CORNER SCUFF PNOTE IN REF EA-1-A53-2076 JB 1680 11-08-19
